maroon5<3 asked in HealthOther - Health · 10 years ago

my friend drank alcohol and took vicodin a little after. what do i do?

he took tyhe vicodin about an hour after he drank but he says his hands are nimb, hes losing concsiousness, and has fallen a couple of times. will it go away or is it necessary to take him to the hospital?

9 Answers

Relevance
  • 10 years ago
    Best Answer

    It depends on how much he drunk! It might get better, but i would defo take him to a hospital, or ring them to see if it is necessary

  • 10 years ago

    Mixing alcohol and vicodin has the potential to stop your heart. Yes, I think it time for a trip to the ER

  • 10 years ago

    he could be faking/looking for attention, if the effects of the vicodin kicked in any sooner than a half hour after he took it then he is faking.

    I'd keep a close eye on him for the next couple hours if you can.

  • Lawrie
    Lv 4
    4 years ago

    vicodin puts you to sleep. Alcohol makes you vomit you do the math

  • How do you think about the answers? You can sign in to vote the answer.
  • 10 years ago

    He's probably fine. Although, it does depend really on how much vicodin he took and how much he had to drink.

    Source(s): Yours truely.
  • 10 years ago

    HOSPITAL! This should have been an automatic action. You shouldn't be waiting for stranger's opinions with this matter.

  • 10 years ago

    You NEVER mix alcohol with drugs. It can actually kill you. If he isn't doing so well he needs to be monitored by medical professionals.

  • Anonymous
    10 years ago

    TAKE HIM TO THE HOSPITAL ASAP. Just to be on the safe side.

  • 10 years ago

    Take him to the hospital you retard. I'm an EMT. If he loses consciousness he could die. WTF. Some friend you are.

Still have questions? Get your answers by asking now.